# SDR CA000706003

- Difficulty date: June 23, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 44,452 hours, 8,344 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED CENTER SYSTEM HYDRAULIC LOW QUANTITY LIGHT ON. TURNED OFF ALL CENTER HYDRAULIC PUMPS. FLIGHT DIVERTED, DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT. ON INSPECTION FOUND LEAK AT DELTA P FITTING ON CENTER SYSTEM CASE DRAIN FILTER MODULE. O-RING REPLACED LEAK CHECKED OK.
